# SDR VJ9800249

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1A34936
- Condition: Corroded
- Location: Bs 935
- Component: Douglas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME SPLICE STA 938 28L IS CORRODED.  CORROSION FOUND BEYOND SRM LIMITS, FABBED REPAIR REQUIRED.  REMOVED FRAME SPLICE, FABBED REPAIR FRAME SPLICE OUT OF 7075-0.063 P NR 1A-34396-1.  HEAT TREATED TO T-6.  TREATED AND PRIMED REPAIR.  INSTALLED REPAIR FROME SPLICE IAW DC-9 SRM 53-30-5, 51-10-2, 51-10-2A, 51-10-3, AND 51-30-5.
